# SDR 96UAL900046

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND FIRE COMING FROM APU ON ARRIVAL.  RESET CB AND APU STARTED, NO SMOKE.  COULD NOT DUPLICATE.
